# SDR DALA2024091008889

- Difficulty date: September 5, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545954) CORROSION ON INTERCOSTAL FROM STA 294.5+6.5" TO 294.5+8.5" RBL 12.5 AND WL 208. REMOVED AND REPLACED INTERCOSTAL FROM STA 294.5 TO 312 RBL 11 IAW B737 SRM 51-40-02-0G, DWG 141A5400.
